# SDR DALA2023033102469

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 11,917 hours, 5,255 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA NOTICED FAINT ELECTRICAL BURNING SMELL IN AFT GALLEY JUST PRIOR TO LANDING. DISSAPATED SHORTLY AFTER LANDING. C/W W/C 0550-2002. NO ODORS PRESENT. RAN BOTH ENGS AND APU W/ PACKS ON FOR 10 MIN. NO ODORS NOTED. R+R RECIRC FILTERS IAW A321 AMM 21-21. DISCONNECTED APU BLEED DUCT INSPECTED FOR OIL WITH BLACK LIGHT, NO FAULTS NOTED. A/C OK FOR SVC. (LP# 9405965)
